# SDR USAA920080562

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 51,887 hours, 35,497 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN876
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - LEFT WING AILERON TAB HAS AREA OF DISBOND.  REPLACED LEFT WING AILERON TAB IAW TASK CARD O3L30627002.
